RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2011, Volume 3, Issue 1, Pages 60–80 (Mi mgta53)  

This article is cited in 1 scientific paper (total in 1 paper)

A model of tax competition under taxpayers' local competition

Georgiy V. Kolesnika, Natalia A. Leonovab

a JSC "IDGC Holding", Moscow
b JSC "R&D CenterProgramsystem", Tver

Abstract: A model of tax competition of jurisdictions is studied which takes into account taxpayers' imperfect competition on each jurisdiction's market. It is shown that sharpening of taxpayers' competition alleviates the authorities' one and allows them to raise tax rates. This result diverges from the classical “race to the bottom” equilibrium.

Keywords: taxation, tax competition, race to the bottom, multi-level competition, hierarchical system, extensive form game, subgame-perfect equilibrium.

Full text: PDF file (498 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 330.47+519.865.7
BBK: 22.18

Citation: Georgiy V. Kolesnik, Natalia A. Leonova, “A model of tax competition under taxpayers' local competition”, Mat. Teor. Igr Pril., 3:1 (2011), 60–80

Citation in format AMSBIB
\Bibitem{KolLeo11}
\by Georgiy~V.~Kolesnik, Natalia~A.~Leonova
\paper A model of tax competition under taxpayers' local competition
\jour Mat. Teor. Igr Pril.
\yr 2011
\vol 3
\issue 1
\pages 60--80
\mathnet{http://mi.mathnet.ru/mgta53}


Linking options:
  • http://mi.mathnet.ru/eng/mgta53
  • http://mi.mathnet.ru/eng/mgta/v3/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesnik G.V., Leonova N.A., “Issledovanie ravnovesii nalogovoi konkurentsii v usloviyakh monopolisticheskoi konkurentsii nalogoplatelschikov”, Vestnik Tverskogo gosudarstvennogo universiteta. Seriya: Prikladnaya matematika, 2011, no. 22, 111–126  mathnet  elib
  • Математическая теория игр и её приложения
    Number of views:
    This page:260
    Full text:78
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019